# SDR USAA2013072200017

- Difficulty date: July 18, 2013
- Submitted: July 22, 2013
- Operation: Air carrier
- Aircraft: N753US
- Make and model: Airbus A319-112
- Aircraft serial: 1326
- Aircraft time: 29,576 hours, 22,897 cycles
- Engine: Cfmint CFM565B6P
- Engine time: 32,332 hours, 16,266 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Damaged
- Location: Compressor
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

ABOUT 800 FT AFTER TAKEOFF,  NR 2 ENGINE STALLED.  ALL ENGINE INDICATIONS NORMAL THROUGHOUT FLIGHT.  DECLARED AN EMERGENCY AND RETURNED TO DEPARTURE.  FLIGHT LANDED WITHOUT INCIDENT.  PERFORMED BORORSCOPE INSPECTION AND DISCOVERED NUMEROUS DAMAGED COMPRESSOR BLADES.  R & R NR 2 ENGINE IAW 26L400710001.  OPS AND LEAK CHECKED NORMAL.
